# SDR ABXA020242

- Difficulty date: September 25, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591015899
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PAN ANGLE WAS CRACKED.  REMOVED, WELDED AND REINSTALLED DOOR PAN IAW DC-9 SRM 51-30-1 AND 51-30-2, DRAWING K05818.
